Image from Google Jackets

The optimum quantity of money in a stochastic economy / Bart Taub.

By: Material type: ArticleArticleLanguage: English Subject(s): In: International Economic Review University of Pennsylvania Vol. 30, No. 2 (may 1989). , p. 255-273.
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Holdings: Vol. 30, No. 2 (may 1989). , p. 255-273.

There are no comments on this title.

to post a comment.

Powered by Koha